# SDR UIEA2014101800499

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,324 hours, 18,940 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tru
- Part number: 28VS20044B2
- Part serial: 013AB
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START AFTER LANDING.  APU TRU DEACTIVATED.  REPLACED APU STARTING TRU.  TESTED IAW AMM 24-32-04 401.  TESTED OK, ACFT RESTORED TO NORMAL CONFIGURATION.
